Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society, the Transactions of the American Mathematical Society (TRAN) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.43.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Infinite type homeomorphisms of the circle and convergence of Fourier series
HTML articles powered by AMS MathViewer

by Antônio Zumpano PDF
Trans. Amer. Math. Soc. 350 (1998), 4023-4040 Request permission

Abstract:

We consider the problem of convergence of Fourier series when we make a change of variable. Under a certain reasonable hypothesis, we give a necessary and sufficient condition for a homeomorphism of the circle to transform absolutely convergent Fourier series into uniformly convergent Fourier series.
References
Similar Articles
  • Retrieve articles in Transactions of the American Mathematical Society with MSC (1991): 42A20, 26A45
  • Retrieve articles in all journals with MSC (1991): 42A20, 26A45
Additional Information
  • Antônio Zumpano
  • Affiliation: Departamento de Matematica, Universidade Federal de Minas Gerais, Caixa Postal 702, 30.123-970 Belo Horizonte MG, Brazil
  • Email: zumpano@mat.ufmg.br
  • Received by editor(s): November 6, 1994
  • Received by editor(s) in revised form: October 23, 1996
  • © Copyright 1998 American Mathematical Society
  • Journal: Trans. Amer. Math. Soc. 350 (1998), 4023-4040
  • MSC (1991): Primary 42A20; Secondary 26A45
  • DOI: https://doi.org/10.1090/S0002-9947-98-02076-5
  • MathSciNet review: 1451619